# SDR TRAX200700117

- Difficulty date: January 20, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 11,115 hours, 7,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE AREAS OF SURFACE CORROSION ON 280 FRAME.  ALL WORK ACCOMPLISHED USING REO 670-53-11-052, REO 670-53-11-047, CRJ 700 SRM 51-42-06 SOLID FASTENERS, 51-42-13 BLIND RIVETS AND 51-42-21 LOCK FASTENERS, 51-25-06 ALODINE AND PRIME, AND 51-25-16.
